THE EXTENSION OF PICARD SUCCESSIVE APPROXIMATION FOR CONSTRUCTING 2-SIDE BOUNDS FOR THE SOLUTIONS OF DIFFERENTIAL-EQUATIONS


OZIS T.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.39, no.1, pp.7-14, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 1
  • Publication Date: 1992
  • Doi Number: 10.1016/0377-0427(92)90217-l
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.7-14

Abstract

In this study, classical two-side bounds to approximate the solution of differential equations in integral form are considered in order to obtain the solution as a fixed point of monotone decreasing operators. The existence and uniqueness of the solution is proved when the operators considered are monotone decreasing and the bounds are given for the solution.